MAUDE Adverse Event Report: INSET¿; INSET I 60/6 GREY

INSET¿; INSET I 60/6 GREY
Lot Number 5137911
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that about a month before this report, one of her infusion sets broke completely at the site.The tubing came off the clip at the site.At the time of this event, her blood glucose level was close to being over 500 mg/dl.In the morning of this report, when she woke up, she noticed that the tubing had completely snapped off the clip at the site.At the time of the event, her blood glucose level was at 462 mg/dl.Both times, she self-treated it with multiple dose injection and was able to change her site to get her blood glucose level down within target range.The patient did not notice any damage when the package was first opened.No further information available.

Brand Name
INSET¿
Common Device Name
INSET I 60/6 GREY
MDR Report Key8447409
Report Number3003442380-2019-00691
Device Sequence Number16897488
Product Code FPA
UDI-Device Identifier05705244006874
UDI-Public05705244006874
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Lot Number5137911
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date03/25/2019
Patient Sequence Number1